# SDR REXA2022022200249

- Difficulty date: January 15, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Part number: SH670324294S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 23R IS CORRODED BETWEEN FS 333 TO FS 349. - FOUND CORROSION TO BE ONLY ON STGR JOINT PIECE AT FS 333, REPLACED PART IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01.
